William Chen


Graduate Student
UCLA Mathematics Department
Los Angeles, CA, USA 90095-1555
Office MS 2943
E-Mail chenwb at math .ucla .edu

About Me

Articles

  1. Tight stationarity and tree-like scales. (submitted).
  2. (with I. Neeman) Square principles with tail-end agreement. (accepted to Archive for Mathematical Logic).
  3. (with C.Y. Ku) An analogue of the Gallai-Edmonds Structure Theorem for non-zero roots of the matching polynomial.
    Journal of Combinatorial Theory, Series B (2010), 100 (2), 119-127.

Other math stuff.

Math blog.

My teaching homepage.